# SDR 97ZZZM65

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52311
- Make and model: Boeing 727231
- Aircraft serial: 19830
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 894120
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE SHUT DOWN NR 2 ENGINE, S/N 3953, DUE TO OVERHEAT WARNING.  FOUND LOW RESISTANCE IN SENSING ELEMENT, MFG P/N 894120.  REPLACED SENSING ELEMENT.  ENGINE OVERHEAT WARNING SYSTEM OPERATION THEN CHECKED NORMAL.  (M)
